Subscribe
Issue No.01 - January (2002 vol.51)
pp: 33-45
ABSTRACT
<p>Routing functions have been shown effective in deriving disjoint paths in the hypercube. In this paper, using a minimal routing function, disjoint paths from one node to another distinct nodes are constructed in a k-dimensional folded hypercube whose maximal length is not greater than the diameter plus one, which is minimum in the worst case. For the general case, the maximal length is nearly optimal (the maximal distance between the two end nodes of these paths plus two). As a by-product, the Rabin number of the folded hypercube is obtained, which is an open problem raised by Liaw and Chang.</p>
INDEX TERMS
Disjoint paths, folded hypercube, hypercube, optimization problem, Rabin number.
CITATION
Gen-Huey Chen, Dyi-Rong Duh, "Constructing One-to-Many Disjoint Paths in Folded Hypercubes", IEEE Transactions on Computers, vol.51, no. 1, pp. 33-45, January 2002, doi:10.1109/12.980015